Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

I am suffering from body ache, weakness and running a mild temperature

hi, i am suffering from body ache, weakness and running a mild temperature, which has gone down since yday but is still present. I tried booking an appointment with a general practitioner at a med centre near my place but they are booked out:( and i am not in a pnysical state to travel far. i took a 500 mg paracetamol tablet which did provide some relief but the weakness stays. Should i take multi vitamin capsules along with the paracetamol for better relief until i get an appointment with a gp tomorrow ?
Asked On : Fri, 12 Feb 2010
Answers:  1 Views:  319
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Taking a multivitamin is helpful and you should not hesitate I guess as it is an OTC. Also paracetamol is good enough for you right now. Most of the times viral infections do not require anything else and if it comes down, then no need of any other treatment.

Answered: Fri, 12 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor